# SDR FDEA201009133422

- Difficulty date: September 13, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FLOORBEAM AT BS 344 FROM LBL 10 TO RBL 10.  REMOVED DAMAGED AREA 8' SECTION IAW SRM 53-10-8 AND 51-30-2.  FABRICATED REPAIR TEE SECTION, ANGLES, AND SHIMS IAW SRM 53-10-8 FIG 9 DETAIL 1. INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-  10-8 FIG 9 DETAIL 1.
